Ask an expert
Question

23 Oct 2011

worried
Hi Doc

I have been on the Evra patch for 3 weeks now, but on my 3rd week, I have bleeding. Its not like period bleeding where there''s a flow but when I wipe sometimes there''s very light blood on the toilet paper. Its been like this for 2 or 3 days now. Is this normal? Or should I worry? Is this contraceptive not working for me? I''m freaking out!

Thanks
Answer 215 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

It is possible that the contraceptive is not working for you and I suggest that you change to an oral contraceptive. Consult your doctor for an alternative form of contraceptive.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.